MDS is a bone marrow failure disorder
MDS is a blood cancer
Learn More >

Welcome to the MDS Patient Message Board Post New Thread

Welcome to the MDS Patient Message Board. We hope that you will find this to be a very valuable resource in your journey. We have recently revised the format of our forum to be much more user friendly and pleasing on the eyes. Let us know if you have any problems, or if you have additional suggestions on how we might further improve our site.

Revlimad

Home forums Patient Message Board Revlimad

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #49926
    Kevin Dugan
    Participant

    Has anyone tried revlimad? What side effects did you experience.

    #49928
    Tom Nelson
    Participant

    Almost 2 years ago, started Revlimad when hg went to 9 ( MDS del5q).No reactions 1st month (21 day on ,7 off) Mid second month started a hive like rash, Major itching all over the body. Stopped the Revlimad. Did notice hg went up to 11 and stayed above 10 for about 3 months. Now on monthly Aranesp with hg holding at 9 ish

    #49931
    Carl Schneller
    Participant

    I am an 83 year old male in pretty good shape for my age. 2 1/2 years ago I was diagnosed with MDS 5Q deletions and 7 Q deletions. My hemoglobin was around 8.0 but everything else normal. Doctor put me on Procrit for nine months but no help. Hemoglobin went on down into sixes. I then had three blood transfusions each helping for 5 weeks. Last fall I went on revlimid for 5 weeks (10 mg) and broke out in bad rash. After a couple of weeks the rash kind of went away so started revlimid again 5mg doses. The rash came back so stopped after a couple of weeks. The good news is my hemoglobin has steadily risen to 11.9 the highest in years and I feel normal. Revlimid has helped me but do not know whats next, the rash is almost gone so ???

    #49935
    Mary
    Participant

    Husband was on 29 day cycle
    Last two treatments had to be stopped. He became very weak platelets dropped into 20’s also feet swelled, developed rash and his eyes became very red. He was foggy and doesn’t even really remember much of past 3 months. Took him off Rivlimid platelets back up and he feels like himself again. He has appt with Oncologist Monday will see what next steps will be. He is also getting Vidaza shots 5 days a month they do not affect him other than being a little tired.

    #49936
    Mary
    Participant

    Correction husband on 27 day cycle not 29.

    #49979
    PATRICK CAMMARANO
    Participant

    I am 81 years old and in 3 weeks I’ll be 82. In 2004 & 2005 I had 20 transfusions, two units every 2 weeks. revlimid was approved for use on MDS patients in 2005 . I was put on in DEC. of 2006. That means DEC> of 2020 I started my 14 year. It took 4 mounts to kick in. No side effects. I’ve had 3 BMB. in 2004,2007 and 2012 the key in all 3 BMB my blast were at 2. I’m not sure how many more patients are out their like me am I the only one?

Viewing 6 posts - 1 through 6 (of 6 total)

Register for an account, or login to post to our message boards. Click here.

  • You must be logged in to reply to this topic.

Login

Login

Search Forums

Review answers to commonly asked questions or get answers to your questions from an MDS expert